# SDR REXA2012031100347

- Difficulty date: March 11, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002B19
- Aircraft serial: 9166
- Aircraft time: 9,754 hours, 6,921 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR RUDDER LIMIT FAULT STATUS MESSAGE WITH INTERMITTENT  SPOILER/STAB FAULT MESSAGE AFTER WEIGHT OFF WHEELS.  PER MOTR COMPLIED WITH CONTAMINATION REMOVAL OF PITOT STATIC SYSTEM PER CRJ900 AMM 34-11-00, COMPLIED WITH LEAK CHECK OF PITOT STATIC SYSTEM PER CRJ900 AMM  34-11-00, EVERYTHING CHECKED GOOD REMOVED AND REPLACED ISIS IAW AMM 34-12-01 AND PERFORMED PITOT STATIC LEAK CHECK NO LEAK OP/C GOOD.
